# SDR EY2R9600297

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Propeller: Hartzl HCE2YK2
- System (JASC): 6110 · Propeller Assembly
- Part: Mtg. Stud
- Part number: 2067
- Condition: Corroded
- Location: Propeller Assy
- Part time: 1,938 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNTING STUD FOUND CORRODED.
